... of Cit to 20. I think I am doing it the right way, but feel really dizzy and confused.. and the tears! I can't stop crying! What is wrong with me?
Hi, i have recently dropped from 60mg (Citalopram) to 20mg because i found out i have a heart condition. I dropped to 40mg, then down to 20mg, and my moods were very up and down for a few weeks. I usually find it very hard to cry, even at the worst of times, but i found myself more emotional than usual and i reacted to things differently, not as calm as i normally was. However, now i have settled with the 20mg i prefer the way i feel. It's nice to be able to feel my emotions, i don't feel so hardened, and my family think i am more sensitive. In a good way. Why are you reducing your dose, if you don't mind me asking?
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2013 • 4 answers
Posted 13 Nov 2014 • 3 answers
Posted 6 May 2015 • 1 answer
Posted 29 Dec 2015 • 2 answers
Posted 4 Mar 2016 • 2 answers